# SDR SWAA2021052509352

- Difficulty date: February 1, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,782 hours, 30,104 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG CONDUIT GUIDE BRACKET HAS CRACK IN RADIUS. LOCATED JUST OTBD OF AFT TRUNNION BEARING AND TOWARD TOP OF WING SURFACE. MARKED. / REMOVED & REPLACED CONDUIT GUIDE BRACKET ABOVE LEFT MLG JUST OTBD OF AFT TRUNNION BEARING AND TOWARD TOP OF WING SURFACE. REF SRM 51-40-02
